# SDR REXA2017051800619

- Difficulty date: May 18, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 21,892 hours, 14,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R CORRODED, BS 295 TO 333.  REMOVED & REPLACED THE STRINGER IAW SRM 51-42-06.
